MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE 3-PORT GASTROSTOMY TUBE WITH ENFIT CONNECTOR, 16 FR, 5 ML BALLOON; TUBE,GASTROSTOMY,16FR,3-PORT,ENFIT

MEDLINE INDUSTRIES, LP MEDLINE 3-PORT GASTROSTOMY TUBE WITH ENFIT CONNECTOR, 16 FR, 5 ML BALLOON; TUBE,GASTROSTOMY,16FR,3-PORT,ENFIT
Catalog Number ENFIT70316
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the patient's gastric tub had come out, and it was discovered that there was a "pin hole leak" in the balloon.The customer reported the defective product was re-inserted and "anchored using tape and a binder until a new one can arrive".The customer reported a new tube will be inserted when a replacement is available.The customer reported there was no serious injury related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 the patient's gastric tub had come out, and it was discovered that there was a "pin hole leak" in the balloon.

Brand Name
MEDLINE 3-PORT GASTROSTOMY TUBE WITH ENFIT CONNECTOR, 16 FR, 5 ML BALLOON
Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,ENFIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23907250
Report Number1417592-2025-00745
Device Sequence Number13034842
Product Code PIF
UDI-Device Identifier10888277411043
UDI-Public10888277411043
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENFIT70316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight63 KG